Please use this identifier to cite or link to this item:
Title: On the Stability of Non-Walrasian Equilibria
Issue Date: 1986
Publisher: Badi H. Baltagi, Andrew Samwick, Pierre-Daniel Sarte, Roberto Serrano
Citation: Economics Letters Volume 21, Issue 3, 1986, Pages 221–226
ISSN: 0165-1765
Appears in Collections:Δημοσιεύσεις σε Περιοδικά

Files in This Item:
There are no files associated with this item.

Items in CRIS are protected by copyright, with all rights reserved, unless otherwise indicated.